MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3121001
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Fell (4014)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 15-jan-2026, a distributor contacted technical service to report that likorall 200 (product code 3121001, serial number (b)(6)), the axle between the motor and safety drum broke and for that reason patient dropped approx 25-30cm.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The baxter technician found the motor shaft broken.Likorall overhead lift is a stationary lift mounted in a rail system.The rail system can be built straight, with or without curves, as a traverse system and also as a room-to-room system.Likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing and balance training, when weighing the patient and when lifting the patient with a stretcher.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The issue was resolved by providing the customer with a new lift.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24307678
Report Number8030916-2026-00012
Device Sequence Number13181439
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public(01)00887761981911
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3121001
Device Catalogue Number3121001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown